Hermitian solutions to the system of operator equations T_iX=U_i.
Message:
Abstract:

In this article we consider the system of operator equations TiX = Ui for i = 1, 2, 3, ..., n, between Hilbert spaces and give necessary and sufficient conditions for the existence of common Hermitian solutions to this system of operator equations for arbitrary operators without the closedness condition. Also we study the Moore-Penrose inverse of a n × 1 block operator matrix and then give the general form of common Hermitian solutions to this system of equations. Cosequently, we give the necessary and sufficient conditions for the existence of common Hermitian solutions to the system of operator equations TiXVi = Ui , for i = 1, 2, 3, ..., n and also present the necessary conditions for solvability of the equation Pn i=1 TiXi = U.

Article Type:
Research/Original Article
Language:
English
Published:
International Journal Of Nonlinear Analysis And Applications, Volume:10 Issue:1, 2019
Pages:
139 - 152
magiran.com/p2070670  
روش‌های دسترسی به متن این مطلب
اشتراک شخصی
در سایت عضو شوید و هزینه اشتراک یک‌ساله سایت به مبلغ 300,000ريال را پرداخت کنید. همزمان با برقراری دوره اشتراک بسته دانلود 100 مطلب نیز برای شما فعال خواهد شد!
اشتراک سازمانی
به کتابخانه دانشگاه یا محل کار خود پیشنهاد کنید تا اشتراک سازمانی این پایگاه را برای دسترسی همه کاربران به متن مطالب خریداری نمایند!